Thyroid UK
84,123 members99,103 posts

Is this a TEVA thing?

I’ve been taking levothyroxin for nearly 4 weeks now - 50mg of the teva brand.

I had a few headaches to start with, but they seem to have gone now. Also quite a bit of dizziness, but again that appears to have settled somewhat.

However, my skin is SO itchy! It started when the sunny weather began so I thought it might have been heat rash or something, but there’s nothing that visible. Arms, legs and back are so itchy, it’s incredibly frustrating. Is this a hypo/Hashimoto thing or a teva thing or something else entirely?

2 Replies
oldestnewest

Ask doc to run full bloods and exclude possible causes of itchiness. Don't just put up with it as it could have underlying cause. If nothing found then switch levo. You may be allergic to excipients.

Reply

We're all different but I found Teva absolutely awful and have asked never to have it again. As well as many hypo symptoms being worse I had terrible itchy skin and a flare up of lichen planus on my skin and mouth. Since stopping it these things have greatly improved. My mum has had similar problems with it. Of course your experience may be different, but if you can change brands easily I'd give it a try.

Reply

You may also like...